Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The Lagrangian Gauss image of a surface in Euclidean $ 3$-space


Author: Marek Kossowski
Journal: Trans. Amer. Math. Soc. 335 (1993), 791-803
MSC: Primary 53C42; Secondary 57R20, 57R42
MathSciNet review: 1087056
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe a correspondence between special nonimmersed surfaces in Euclidean $ 3$-space and exact Lagrangian immersions in the cotangent bundle of the unit sphere. This provides several invariants for such nonimmersive maps: the degree of the Gauss map, the Gauss-Maslov class, and the polarization index. The objectives of this paper are to compare these invariants in the cases where the underlying map immerses or fails to immerse and to describe the extend to which these invariants can be prescribed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C42, 57R20, 57R42

Retrieve articles in all journals with MSC: 53C42, 57R20, 57R42


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1993-1087056-1
PII: S 0002-9947(1993)1087056-1
Article copyright: © Copyright 1993 American Mathematical Society